Mausumi Sen
Mausumi Sen
Verified email at math.nits.ac.in - Homepage
Title
Cited by
Cited by
Year
On generalized statistically convergent sequences
BC Tripathy, M Sen
Indian journal of pure & applied mathematics 32 (11), 1689-1694, 2001
802001
I-convergence in probabilistic n-normed space
BC Tripathy, M Sen, S Nath
Soft computing 16 (6), 1021-1027, 2012
772012
Characterization of some matrix classes involving paranormed sequence spaces
BC Tripathy, M Sen
Tamkang Journal of Mathematics 37 (2), 155-162, 2006
642006
On the concept of existence and local attractivity of solutions for some quadratic Volterra integral equation of fractional order
LN Mishra, M Sen
Applied Mathematics and Computation 285, 174-183, 2016
512016
On a new class of sequences related to the space
BC Tripathy, M Sen
Tamkang Journal of Mathematics 33 (2), 167-172, 2002
502002
Solvability and asymptotic behavior for some nonlinear quadratic integral equation involving Erdélyi-Kober fractional integrals on the unbounded interval
LN Mishra, RP Agarwal, M Sen
Progress in Fractional Differentiation and Applications 2 (3), 153-168, 2016
392016
On existence theorems for some generalized nonlinear functional-integral equations with applications
LN Mishra, M Sen, RN Mohapatra
Filomat 31 (7), 2081-2091, 2017
372017
Lacunary statistical convergence in intuitionistic fuzzy n-normed linear spaces
M Sen, P Debnath
Mathematical and computer modelling 54 (11-12), 2978-2985, 2011
362011
Existence results for some nonlinear functional-integral equations in Banach algebra with applications
LN Mishra, HM Srivastava, M Sen
International Journal of Analysis and Applications 11 (1), 1-10, 2016
302016
Vector valued paranormed bounded and null sequence spaces associated with multiplier sequences
BC Tripathy, M Sen
Soochow Journal of Mathematics 29 (3), 313-326, 2003
272003
On fuzzy I-convergent difference sequence spaces
BC Tripathy, M Sen
Journal of intelligent & fuzzy systems 25 (3), 643-647, 2013
202013
A note on rate of convergence of sequences and density of subsets of natural numbers
BC Tripathy, M Sen
Italian Journal of Pure and Applied Mathematics 17, 151-158, 2005
192005
Some completeness results in terms of infinite series and quotient spaces in intuitionistic fuzzy n-normed linear spaces
P Debnath, M Sen
Journal of Intelligent & Fuzzy Systems 26 (2), 975-982, 2014
162014
Some results of calculus for functions having values in an intuitionistic fuzzy n-normed linear space
P Debnath, M Sen
Journal of Intelligent & Fuzzy Systems 26 (6), 2983-2991, 2014
152014
Inverse eigenvalue problems for two special acyclic matrices
D Sharma, M Sen
Mathematics 4 (1), 12, 2016
132016
Generalized inverse eigenvalue problem for matrices whose graph is a path
M Sen, D Sharma
Linear Algebra and its Applications 446, 224-236, 2014
102014
Paranormed I-convergent double sequence spaces associated with multiplier sequences
BC Tripathy, M Sen
Kyungpook Mathematical Journal 54 (2), 321-332, 2014
102014
Statistical Convergence in Intuitionistic Fuzzy n-normed Linear Spaces
M Sen, P Debnath
Fuzzy Information and Engineering 3 (3), 259-273, 2011
102011
Some I-convergent double classes of sequences of Fuzzy numbers defined by Orlicz functions
M Sen, S Roy
Thai Journal of Mathematics 11 (1), 121-129, 2012
72012
A remark on the separability and approximation property in intuitionistic fuzzy n-normed linear spaces
P Debnath, M Sen
International Mathematical Forum 6 (39), 1933-1940, 2011
72011
The system can't perform the operation now. Try again later.
Articles 1–20